# SDR 2000UALA00606

- Difficulty date: October 20, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N612UA
- Make and model: Boeing 767222
- Aircraft serial: 21873
- Aircraft time: 63,951 hours, 17,038 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Aft
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

SPARKS COMING FROM APU EXHAUST.  FLIGHT CREW DISCHARGED 1 FIRE BOTLE.  RETURNED TO BLOCKS.
